advertisement
Question
Posted by: Donna | 2009/09/30

Med query

hey there
A tricologist recently suggested that i use L-tyrosine for the unexplained hair shedding i have been experiencing for almost 2 years now. blood tests don'  t reveal h/imbalance or thyroid problems.

I am currently using Nu hair vitamins (2 a day) as well as autrin (1 a day) prescribed by my gynae. Will it be safe to use the
L-tyrosine with these she reccomended 1 a day? what exactly does it do and side effects?

your help will be greatly appreciated !

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Donna

L-tyrosine is an amino-acid. Its commonly found in protein-rich foods. I cant see any reason why you cant use it with your current meds.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement